On k-regular embeddings of spaces in Euclidean space
Fundamenta Mathematicae, Tome 106 (1980) no. 3, pp. 231-237
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
David Handel 1 ; Jack Segal 1
@article{10_4064_fm_106_3_231_237,
author = {David Handel and Jack Segal},
title = {On k-regular embeddings of spaces in {Euclidean} space},
journal = {Fundamenta Mathematicae},
pages = {231--237},
year = {1980},
volume = {106},
number = {3},
doi = {10.4064/fm-106-3-231-237},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-106-3-231-237/}
}
TY - JOUR AU - David Handel AU - Jack Segal TI - On k-regular embeddings of spaces in Euclidean space JO - Fundamenta Mathematicae PY - 1980 SP - 231 EP - 237 VL - 106 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-106-3-231-237/ DO - 10.4064/fm-106-3-231-237 LA - en ID - 10_4064_fm_106_3_231_237 ER -
David Handel; Jack Segal. On k-regular embeddings of spaces in Euclidean space. Fundamenta Mathematicae, Tome 106 (1980) no. 3, pp. 231-237. doi: 10.4064/fm-106-3-231-237
Cité par Sources :